# SDR DALA2022122808435

- Difficulty date: December 19, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 72,496 hours, 33,988 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MUST COMPLY WITH ERA 604353-14 SECTION I. CORRECTIVE ACTION: COMPLIED WITH.
